# SDR CA060808004

- Difficulty date: July 3, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,312 hours
- Engine: Lyc O540F1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW13521
- Condition: Broken
- Location: Connecting Rod
- Part time: 2,183 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONNECTING ROD BEARINGS ON NR 1,3, AND 5 RODS HAD SIGNIFICANT SURFACE DELAMINATION.  BROKEN PIECES .5 INCH L X .1250 INCH W FOUND IN BETWEEN CONNECTING ROD BEARING AND CRANKSHAFT. (TC INCH 20060808004)
